Another case study showing a designer steroid called Super DMZ 2.0 by Blackstone Labs causes liver cholestasis. Ohio State Medical Center doctors choose to simply monitor the patient, and discontinue the supplement causing the issues.
I’m going to keep this one pretty short because it’s not the first time, or the last that we will see a case study published where a designer steroid (in this case 2 in one product) causes liver troubles. This particular case study was published in the Journal of Investigative Medicine [Ref 1], which outlined the case of a 26-year-old caucasian male using Blackstone Labs Super DMZ 2.0.
Blackstone Labs (BSL) Super DMZ 2.0 is actually two designer steroids split equally into 20 mg capsules. Each capsule contains 10 milligrams of methylstenbolone and 10 milligrams of dymethazine. If you are unfamiliar with these designer steroids take a look back at these articles for an in-depth explanation of each:
In general, the combination of these two designer steroids typically yields a lot of dry hard mass with very little accompanying bloat (partially dependent upon the diet of course). Side note – the case study actually references Blackstone Labs website for its effects on males.
In the case of the 26-year-old male he checked himself into the emergency room after beginning Super DMZ 2.0 5 weeks earlier (2 caps per day). By week 3 he reported dark urine, itching, yellow skin/eyes, and clay-colored stool. These are typical symptoms of liver cholestasis, which is what the doctors diagnosed. He claimed to use no other prescription drugs and had not consumed alcohol for 45 days prior.
Interestingly after initially checking into the ER, he was released without treatment (he did discontinue Super DMZ 2.0). 4 days later he returned and he was transferred to Ohio State University Wexner Medical Center. They completed lab work, as well as a liver biopsy. Once stable he was released and given diphenhydramine, or what is more commonly known as Benadryl.
Below you can see the history of his liver markers. It’s worth noting that even after 75 days of discontinuing Super DMZ 2.0 he still had elevated AST, ALT, and total/direct bilirubin. This simply means, that once the liver has sustained enough damage it’s going to take a while to recover.
Could this happen to anyone?
This is really hard to answer. We know that for whatever reason (perhaps genetic, as I’ve written about this topic on another site) some people are more susceptible to liver damage than others. Having said that I’m sure that BSL has sold thousands of bottles of Super DMZ 2.0, and this is the only case of liver cholestasis reported to date. This leads me to suggest a couple of things – first, be wary of abusing multiple “methyl” stacked products like this (Metha-Quad Xtreme is another bad one by BSL). And if you do, you should be an experienced user that uses something like NAC or T/UDCA as a support supplement.